Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2006, Article ID 41973, 27 pages
http://dx.doi.org/10.1155/DDNS/2006/41973

Adaptive control of time-invariant systems with discrete delays subject to multiestimation

Instituto de Investigación y Desarrollo de Procesos, Facultad de Ciencias, Universidad del País Vasco, Aparatado 644 de Bilbao, Leioa(Bizkaia) 48080, Spain

Received 14 November 2005; Accepted 27 February 2006

Copyright © 2006 M. De la Sen and S. Alonso. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Bilbao-Guillerna, M. De la Sen, A. Ibeas, and S. Alonso-Quesada, “Robustly stable multiestimation scheme for adaptive control and identification with model reduction issues,” Discrete Dynamics in Nature and Society, vol. 2005, no. 1, pp. 31–67, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  2. T. A. Burton, Stability and Periodic Solutions of Ordinary Differential and Functional Equations, Academic Press, New York, 1987.
  3. Y.-Y. Cao and Y.-X. Sun, “Robust stabilization of uncertain systems with time-varying multistate delay,” IEEE Transactions on Automatic Control, vol. 43, no. 10, pp. 1484–1488, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. H.-F. Chen and X.-R. Cao, “Controllability is not necessary for adaptive pole placement control,” IEEE Transactions on Automatic Control, vol. 42, no. 9, pp. 1222–1229, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. M. De la Sen, “On some structures of stabilizing control laws for linear and time-invariant systems with bounded point delays and unmeasurable states,” International Journal of Control, vol. 59, no. 2, pp. 529–541, 1994. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. M. De la Sen, “Adaptive controller for continuous systems with single internal and external delays,” Dynamics and Control, vol. 6, no. 4, pp. 387–403, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. M. De la Sen, “On the robust adaptive stabilization of a class of nominally first-order hybrid systems,” IEEE Transactions on Automatic Control, vol. 44, no. 3, pp. 597–602, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. M. De la Sen, “Allocation of poles of delayed systems related to those associated with their undelayed counterparts,” Electronics Letters, vol. 36, no. 4, pp. 373–374, 2000. View at Publisher · View at Google Scholar
  9. M. De la Sen and A. Bilbao-Guillerna, “Fractional hold circuits versus positive realness of discrete transfer functions,” Discrete Dynamics in Nature and Society, vol. 2005, no. 3, pp. 373–378, 2005. View at Publisher · View at Google Scholar
  10. M. De la Sen and J. Jugo, “Robust direct adaptive control for a class of systems with delays,” IMA Journal of Mathematical Control and Information, vol. 15, no. 1, pp. 25–52, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. M. De la Sen and A. Peña, “Synthesis of controllers for arbitrary pole-placement in discrete plants including unstable zeros with extensions to adaptive control,” Journal of the Franklin Institute, vol. 335 B, no. 3, pp. 471–502, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. V. Etxebarria and M. De la Sen, “Adaptive control based on special compensation methods for time-varying systems subject to bounded disturbances,” International Journal of Control, vol. 61, no. 3, pp. 667–694, 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. A. Feliachi and A. Thowsen, “Memoryless stabilization of linear delay-differential systems,” IEEE Transactions on Automatic Control, vol. 26, no. 2, pp. 586–587, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. G. Feng, “Analysis of a new algorithm for continuous-time robust adaptive control,” IEEE Transactions on Automatic Control, vol. 44, no. 9, pp. 1764–1768, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. P. A. Ioannou and J. Sun, Robust Adaptive Control, Prentice-Hall, New Jersey, 1996. View at Zentralblatt MATH
  16. E. W. Kamen, P. P. Khargonekar, and A. Tannenbaum, “Stabilization of time-delay systems using finite-dimensional compensators,” IEEE Transactions on Automatic Control, vol. 30, no. 1, pp. 75–78, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. J. H. Lee, S. W. Kim, and W. H. Kwon, “Memoryless H controllers for state delayed systems,” IEEE Transactions on Automatic Control, vol. 39, no. 1, pp. 159–162, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. J. Lu and Y. Yahai, “New design methods for modified reference adaptive control for nonminimum phase systems with disturbances using approximate inverse systems,” IEE Proceedings Control Theory and Applications, vol. 120, pp. 117–124, 1998. View at Google Scholar
  19. T. Mori, E. Noldus, and M. Kuwahara, “A way to stabilize linear systems with delayed state,” Automatica, vol. 19, no. 5, pp. 571–573, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. K. S. Narendra and J. Balakrishnan, “Improving transient response of adaptive control systems using multiple models and switching,” IEEE Transactions on Automatic Control, vol. 39, no. 9, pp. 1861–1866, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. K. S. Narendra and J. Balakrishnan, “Adaptive control using multiple models,” IEEE Transactions on Automatic Control, vol. 42, no. 2, pp. 171–187, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. S.-I. Niculescu, Delay Effects on Stability. A Robust Control Approach, vol. 269 of Lecture Notes in Control and Information Sciences, Springer, London, 2001. View at Zentralblatt MATH · View at MathSciNet
  23. S.-I. Niculescu, J.-M. Dion, and L. Dugard, “Robust stabilization for uncertain time-delay systems containing saturating actuators,” IEEE Transactions on Automatic Control, vol. 41, no. 5, pp. 742–747, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. C. Sampson and J. J. Fuchs, “Discrete adaptive regulation of nonnecessarily minimum phase systems,” Proceedings of IEE, vol. 128, no. 3, part D, pp. 102–108, 1991. View at Google Scholar
  25. S. Sastry and M. Bodson, Adaptive Control: Stability, Convergence and Robustness, Prentice-Hall, New Jersey, 1989. View at Zentralblatt MATH
  26. J.-C. Shen, B.-S. Chen, and F. C. K'ung, “Memoryless stabilization of uncertain dynamic delay systems: Riccati equation approach,” IEEE Transactions on Automatic Control, vol. 36, no. 5, pp. 638–640, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  27. P. V. Zhivoglyadov, R. H. Middleton, and M. Fu, “Localization based switching adaptive control for time-varying discrete-time systems,” in Proceedings of the 36th IEEE Conference on Decision and Control, vol. 5, pp. 4151–4156, California, December 1997.